# SDR DALA2017031502074

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 112,066 hours, 13,792 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNING ODOR AT THE FWD GALLEY.  R & R THE COFFEEMAKER IAW AMM 25-31.
